I took Phentermine for 3 months and have since stopped. I have been losing hair rapidly when washing or brushing.
4 Feb 2012
I started taking Phentermine on August 31, 2010. At first I did not see any issues with it as far as hair thinning/loss is concerned. I stayed on Phen until the end of November 2010. From December 1, 2010 until January 13, 2011 I took a break from Phen as my body had built a tolerance to it.
Around October 2010, I started to notice my hair thinning, I was losing more hair when I washed it as well as brushing it. When I would style my hair I would lose some then as well.
I started back on Phen on January 13th, and thus far have seen the thinning and loss start back up. The bad thing about it is that I have long hair, so I can really see the difference as it gets thinner.
An added problem to taking Phen, is the fact that I am also on Lipofen for my triglycerides. After reading countless reviews I also found that Lipofen has had the same effects, so my hair thinning/loss seems to be accelerated so to speak.
Since August 31, 2010 I have lost a total of 28.6 pounds and even with the hair thinning/loss I feel that I can deal with this long enough to get to my target weight. I need to lose an additional 19 pounds to get to my target weight which is when I will discontinue using Phen.
I have included a daily regime of multivitamins, fiber, and a stool softener as I am dealing with the constipation side effect as well.
I hate the thinning and hair loss that has come with my weight loss, but feel that its a small price to pay to finally get the excess weight off.
I am 4'11
start weight = 167
current weight = 138.4
target weight = 119/120
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on Remicade for RA for several years.It has worked fairly well except that I have lost so much hair. I've been thinking of ...
3 answers • 24 Aug 2010
I have been on Avapro for approximately 9 years. I'm only on one other medication to treat gerd. I tried other blood pressures medications last ...
1 answer • 21 Feb 2011
I have heard that in some situations hair loss is experienced while on bisoprolol.I have been on it for about 1 1/2 years. I am a female and my hair ...
0 answers • 21 Feb 2012
i'm an 18 year old female, 5'8, 120lbs and took 1,000 mg per day for 5 months. pretty high dose for my size. I am now experiencing more ...
9 answers • 11 Dec 2012
I have been taking 30mg Citalopram for about 6 months and my hair is falling out. I can't find a reason for the hair loss based on my dietary ...
1 answer • 22 May 2014